Postural Orthostatic Tachycardia Syndrome Medications

Definition of Postural Orthostatic Tachycardia Syndrome:

Postural orthostatic tachycardia syndrome (POTS) is a condition in which an excessively reduced volume of blood returns to the heart after an individual stands up from a lying down position. The primary symptom is lightheadedness or fainting.

Drugs associated with Postural Orthostatic Tachycardia Syndrome

The following drugs and medications are in some way related to, or used in the treatment of Postural Orthostatic Tachycardia Syndrome. This service should be used as a supplement to, and NOT a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners.

See 8 generic medications used to treat this condition

Synonym(s): Chronic Orthostatic Intolerance; Postural Tachycardia Syndrome; POTS

Browse Drugs by Condition

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Hide
(web3)